Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen lymph nodes, fatigue, skin rash on legs, arms. Taking antihistamines, no relief. Treatment?

I have prolonged swollen lymph glands behind both ears-no sore throat ,but on and off cold-like symptoms. fatigue often,nodes sometimes very enlarged, sometimes smaller but over 6 year period now.Not sore,but hard and unmoving upon touch. I have also lately developed a skin rash that is extremely itchy and in various places,legs,arms,back-inconsistently.not responding to anti-hystamine. are symptoms related? what could be possible diagnosis? please? many thanks.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that you might have chronic infection in your ear or impacted wax in the ears giving rise to chronic lymphadenitis behind the ear.
Skin rash recently appeared may not be any relation with this problem.
It is likely that you might got fungal infection on various parts of the body. and may require antifungal treatment orally and local antifungal application.
Consult dermatologist and get examined.
Ok and bye.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor